# SDR YENA2025091800949

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 6,749 hours, 1,251 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#354, DUB-JFK. (ETOPS) "ENG 1 IGN B FAULT ON START UP ( IGNITION SYSTEMS B) SYSTEM B ); PERFORMED SINGLE ENGINE IDLE RUN PER AMM 72-00-00 ALL OPS CHK NORMA; NO CURRENT IGNITION FAULT MDDR CLEARED MX04 UPDATED PLACRD REMOVED.
